Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I’m suffering from the after effects of acne. I have red spots/marks all over my cheek areas (see photos).

I went to see the cosmetic dermatologist today and both him and his laser technician instantly recommended V-Beam for me. They said it would help tremendously with the redness. My only concern is I’m a Fitzpatrick Type V and I’m concerned about hyperpigmentation or other scarring as a result. They both reassured me that this was completely safe for my skin type and that they’ve done it on darker skins and it’s been just fine.

He did in passing mention that the side effects may include bruising (very rarely) but based on everyones feedback on this thread it seems like everyone had bruising!?

It’s quite pricey and I’m not covered for these procedures so I really need to know what to do. My wedding is in July so I want my skin to look its best.

Can someone tell me how frequent you got the treatments? They told me every 4 weeks but because I’m short on time they said every 3 weeks and approx 3 sessions for my skin type.

Does that sound about right? Help!!!!

post-144294-1302279597_thumb.jpg

post-144294-1302279603_thumb.jpg

post-144294-1302279597_thumb.jpg

post-144294-1302279603_thumb.jpg

Share this post


Link to post
Share on other sites

Back when I got mine they said 5 weeks as after that period the damaged blood vessels are all taken away naturally by your body. So I guess they said that so they could see just how much good the treatments did in order to see how many more were needed. You just also need to give your skin time to heal obviously. But I guess three weeks is not bad, necessarily. The bruising, so I've been told, is an indication that the treatment did what it was supposed to i.e. damage the blood vessels. So yeah expect bruising. My bruising always went away after 1-2 weeks max.

Congratulations on getting married.

Share this post


Link to post
Share on other sites
Back when I got mine they said 5 weeks as after that period the damaged blood vessels are all taken away naturally by your body. So I guess they said that so they could see just how much good the treatments did in order to see how many more were needed. You just also need to give your skin time to heal obviously. But I guess three weeks is not bad, necessarily. The bruising, so I've been told, is an indication that the treatment did what it was supposed to i.e. damage the blood vessels. So yeah expect bruising. My bruising always went away after 1-2 weeks max.

Congratulations on getting married.

Thank you!!!

Good to hear you were happy with the results. I think I may just go for it. I'm despearate for some miracle and I think this is the closest I can get to it.

I may have the flexibility to give a 4 week break between treatments to see if I can prevent going and getting an extra treatment done. He did say he would start me off with a low dose so I don't know if that would bruise and if not then i don't know if it's worth my $$. Catch 22!

Share this post


Link to post
Share on other sites

Just got my first treatment done less than an hour ago! It's super red.

She did tell me it would not bruise as they were doing it at a lower level/speed. I did not want the bruising option.

Will go back in 3 weeks for the next - hopefully to see some results by then too.

Share this post


Link to post
Share on other sites

Thank you :)

I asked my derma and they said it was okay but just wondering if anyone knows if its okay to take retinods/BP whilst undergoing V Beam treatments?

I'm on Retin A cream and Benzaclin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×